MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS ANTI-HCV REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS ANTI-HCV REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6802454
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has determined that a discordant, non-reactive (negative) vitros anti-hcv (ahcv) result was obtained from a non-vitros randox international quality assessment scheme (riqas) proficiency fluid using vitros immunodiagnostic products ahcv reagent on a vitros xt 7600 integrated system.The result was considered discordant when compared to the repeat reactive results from the same sample across two analyzers.A definitive assignable cause of the discordant, non-reactive (negative) result could not be determined with the information provided.A review of qc fluid performance on the vitros xt 7600 integrated system indicates acceptable performance; therefore, a vitros ahcv reagent lot: 5951 issue is not a likely contributor to the event.In addition, continual tracking and trending of complaints has not identified any signals that would point to a potential systemic performance issue with vitros ahcv reagent lot: 5951.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic performance issue with vitros ahcv reagent lot: 5951.A vitros tsh diagnostic marker precision study was requested in order to assess the performance of the vitros xt 7600 integrated system but was not performed.Instead, a vitros tsh3 precision study was performed but could not be evaluated as the concentration of the fluid used was outside of the required specifications for assessment.Therefore, an instrument related issue cannot be entirely ruled out as a contributing factor of the event.The customer processed the riqas proficiency sample that produced the discordant, non-reactive vitros ahcv result on an expired calibration curve and using suboptimal maintenance procedures.It is possible that these user errors contributed to the discordant, non-reactive result, however, this could not be confirmed.A riqas sample handling and/or storage related issue is not a likely contributor to the event as the ortho field application specialist (fas) confirmed that the customer was following all manufacturer recommendations for sample handling and storage.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a discordant, non-reactive (negative) vitros anti-hcv (ahcv) result was obtained from a non-vitros randox international quality assessment scheme (riqas) proficiency fluid using vitros immunodiagnostic products ahcv reagent on a vitros xt 7600 integrated system.The result was considered discordant when compared to the repeat reactive results from the same sample across two analyzers.Riqas proficiency sample result of 0.66 s/c (negative) versus the expected result of 1.18 s/c (reactive) biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The discordant, non-reactive vitros ahcv result was observed using a non-patient fluid and was not reported from the laboratory.There has been no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number: (b)(4).

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS ANTI-HCV REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key23848895
Report Number3007111389-2025-00138
Device Sequence Number9835563
Product Code MZO
UDI-Device Identifier10758750002801
UDI-Public(01)10758750002801(17)260325(11)250807(10)5951
Combination Product (Y/N)N
Initial Reporter CountryTH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2026
Device Catalogue Number6802454
Device Lot Number5951
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown